# SDR DL76L100675

- Difficulty date: February 18, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 87,702 hours, 13,068 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, AFT PITCH LOAD FITTING AREA OTBD FWD BOLT HOLE CRACKED AT SKIN LOWER EDGE RUNNING FWD APPROX .0625" IN  LENGTH.   REPAIRED IAW ERA 479965-14AD REV 0.
